Overdose phenibut: effects, symptoms, addictive
Phenibut is a drug affecting the Central nervous system. He refers to tranquillizers and nootropics. Appointed in many pathologies. Poisoning with this drug is very dangerous and leads to damage of many internal organs and systems. In this article we considered an overdose phenibut, causes and symptoms of this condition, as well as the basics of first aid and components of treatment.
The description of the drug, indications for its reception
Phenibut relates to nootropics and has a slight tranquilizing effect. He is appointed for the treatment of both adults and children. This drug has a protective effect on the Central nervous system, improves its functionality, it has sedative effect. Produced the drug in tablet form.
Please note that many people mistakenly believe phenibut is a drug. It is not narcotics, but dangerous because it causes dependence. Prolonged use of phenibut develops addictive. And its abolition possible deterioration of health.
Phenibut is assigned a neurologist, physician or psychiatrist. Yourself to use of this drug dangerous.
Indications for the intake of phenibut:
- sleep disturbances in the form of insomnia. Especially medication is effective in elderly people who are faced with the problem of sleep;
- anxiety, irrational fear, occurrence of panic attacks;
- the planning surgical or dental procedures. This drug helps to reduce fear and anxiety before medical manipulations;
- ménière's disease and other pathologies of the vestibular system;
- delirium tremens and alcoholic binge period, delirium;
- the appearance of ticks and stuttering in children;
- Parkinson's disease;
Who should not use the drug
Phenibut can be taken not all. Contraindications for its use include the following States:
- acute or chronic liver failure;
- the presence of allergic intolerance to the drug or to any of its components;
- the period of carrying the baby or feeding him breast milk. This drug is able to penetrate through the placenta to the fetus and in breast milk.
The main causes of overdose
Poisoning and overdose phenibut often develop at its intake without prior consultation with the doctor. Self medication with this medicine is very dangerous. During the appointment doctor takes into account the individual characteristics of the organism, the drugs that the patient takes on a regular basis, state of mind and health of the Central nervous system.
The following are the main causes of poisoning phenibut.
- Improper dosing of the drug. Taking high doses leads to severe intoxication.
- Combining the medication with alcoholic beverages, narcotic substances.
- Combining phenibut with certain drugs. It categorically can not be taken with anticonvulsant, hypnotic and sedative medications and tranquilizers and neuroleptics.
- Accidental use by a child retained in an accessible form of medicine.
- The use of the drug in the presence of contraindications for its reception.
Please note that with the right intake of phenibut side effects occur very rarely. Deterioration is most often caused by overdose of medication.
The clinical picture of overdose
Phenibut in large quantities is harmful to the body. It has a toxic effect on the liver and kidney, disrupts the cardiovascular system. Below are the symptoms, which manifests itself overdose of this drug.
- Hypotension – decrease in blood pressure.
- Increased drowsiness and lethargy develops due to depression of the Central nervous system. The patient may feel panic, fear, anxiety.
- Nagging dull headache accompanied by dizziness.
- Nausea and vomiting occur due to severe intoxication. Vomit can contain residues of tablets, gastric juice and mucus.
- Reducing the amount of urine and swelling – symptoms of acute kidney damage.
- The sensation of pain in the right hypochondrium, yellowing of mucous membranes and skin symptoms of liver failure.
- Disturbance of consciousness, falling into a stupor, a coma develops when the poisoning is severe. You may experience cramps and spontaneous of stool and urine.
Please note that when penbutolol overdose, the consequences can be disastrous. Acute liver and kidney can lead to fixed changes in these organs and make a person disabled for life.
What to do if overdose with phenibut
From the correctly rendered first-aid poisoned with this drug can depend on its life and health in the future. Do not try to cure it yourself. Only an experienced doctor will be able to adequately assess the patient's condition and prescribe an appropriate treatment.
When the first signs of overdose phenibut should call the ambulance. While waiting for the arrival of doctorstry to help the patient. At home you can render the following aid:
- Give it a gulp to drink large amount of water, about 1 liter. Explain to him the need to pull out the liquid. Retching can be triggered by pressing a finger on the root of the tongue. This procedure will help flush the gastric cavity and to withdraw the remnants of the drug, not yet had time to act.
- If your home first aid kit includes sorbents, give them to the patient. You can use any members of this group, for example, enterosgel, APSCO, POLYSORB, activated carbon, smectite. Before giving them poisoned person, check their expiration date, read the rules of dispensing.
- Patient drink water or sweet tea. Drinking may be slightly warm or at room temperature.
Collect things of a man for hospital. Usually you need a passport, medical card, set of clothes, sports suit or pajamas, a Cup with a spoon.
First aid and treatment
The medical team, arrived on a call, conduct a rapid assessment of the severity of the patient. Tell them the number of drunk-sick tablets, the volume rendered first aid, drugs that a person regularly takes. Should also mention chronic concomitant pathologies and the presence of Allergy to any medications.
First aid is aimed at supporting and stabilizing the patient's condition. It consists of IV fluids, heart medications, oxygen masks. After providing the patient transported to the nearest emergency hospital. Depending on the severity of the condition, it can be hospitalized in the toxicology or intensive care unit.
Treatment is aimed at removing the toxicity, excretion of the drug, deal with complications and consequences. In the case of severe poisoning is hemodialysis, by which blood is purified of toxins.
Phenibut is a potent nootropic drug. The admission in large quantities leads to the development of poisoning and overdose. Treatment of this condition should be carried out in a hospital environment, in toxicology or intensive care.